# SDR QMLA2017122517001

- Difficulty date: December 25, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N572AM
- Make and model: Snias AS350B2
- Aircraft serial: 4481
- Aircraft time: 2,303 hours, 7,524 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,303 hours, 4,595 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 9928XL2
- Condition: Failed
- Location: Engine
- Part time: 3,502 hours, 3,891 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, ENROUTE THE PILOT NOTICED THE FUEL PRESSURE INDICATION WAS DECREASING AS WELL AS THE BATTERY VOLTAGE INDICATION ON THE VEMD. DECIDED TO MAKE A PRECAUTIONARY LANDING IN A FIELD. SHORTLY AFTER INITIAL DECENT FOR THE APPROACH, THE VEMD SHUTDOWN. NEVER RECEIVED A GEN FAILURE LIGHT. MECH REPLACED THE STARTER GENERATOR  IAW AMM 24-31-00, 4-1A. PERFORMED A FUNCTIONAL TEST IAW AMM 24-30-00, 5-1B.   DETERMINED IT TO BE IN AN AIRWORTHY CONDITION.
